# SDR MWEA060058

- Difficulty date: June 14, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 49,935 hours, 47,624 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door Frame
- Part number: 99115020
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ELECTRICAL ELECTRONIC DOOR FRAME STRUCTURE, LOCATED INSIDE THE ELECTRICAL ELECTRONIC BAY LEFT, STATION 218 LONGERON 28 LEFT.  FABRICATED AND INSTALLED -T- CHORD SUPPORT ANGLE.
